International Journal of Mathematical Analysis

Online Edition, Vol. 10, 2016, no. 9-12

Parveen Kumar, Sanjay Kumar, Shin Min Kang, Chahn Yong Jung
      Common random fixed point theorems in multiplicative metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 9, 399-413
      http://dx.doi.org/10.12988/ijma.2016.613

Won Keun Min, Young Key Kim
      On soft lifts and soft transformations induced by soft sets-(II)
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 9, 415-422
      http://dx.doi.org/10.12988/ijma.2016.618

Marjono, D. K. Thomas
      The second Hankel determinant of functions convex in one direction
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 9, 423-428
      http://dx.doi.org/10.12988/ijma.2016.619

Yong Sik Yun, Chang Il Kim
      Fixed point approach to stability of additive-quadratic functional equations in quasi-\beta-normed spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 9, 429-438
      http://dx.doi.org/10.12988/ijma.2016.6232

Seong-Hoon Cho
      Best proximity point theorems for rational type proximal contraction maps in metric spaces
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 9, 439-453
      http://dx.doi.org/10.12988/ijma.2016.6213

Daya K. Nagar, Edwin Zarrazola, Luz Estela Sanchez
      A bivariate distribution whose marginal laws are gamma and Macdonald
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 10, 455-467
      http://dx.doi.org/10.12988/ijma.2016.6219

Sabyasachi Mondal, Precious Sibanda
      An unsteady double-diffusive natural convection in an inclined enclosures filled with porous medium with non-uniform boundary conditions in presence of thermal radiation
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 10, 469-491
      http://dx.doi.org/10.12988/ijma.2016.510252

Julius Fergy T. Rabago
      Halley's method for finding roots of p-adic polynomial equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 10, 493-502
      http://dx.doi.org/10.12988/ijma.2016.6218

Chul Woo Lee, Jae Won Lee
      Classiffications of special curves in the three-dimensional Lie group
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 11, 503-514
      http://dx.doi.org/10.12988/ijma.2016.6230

Ladznar S. Laja, Rosalio G. Artes, Jr.
      Convex subgraph polynomials of the join and the composition of graphs
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 11, 515-529
      http://dx.doi.org/10.12988/ijma.2016.512296

A. M. A. El-Sayed, W. G. El-Sayed, A. A. H. Abd El-Mowla
      On a nonlinear functional integro-differential equation in reflexive Banach space
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 11, 531-543
      http://dx.doi.org/10.12988/ijma.2016.6217

Zurni Omar, Oluwaseun Adeyeye
      k-Step block method algorithm for arbitrary order ordinary differential equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 11, 545-552
      http://dx.doi.org/10.12988/ijma.2016.614

Ahmed Jamea
      Weak solutions to nonlinear parabolic problems with variable exponent
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 12, 553-564
      http://dx.doi.org/10.12988/ijma.2016.6223

Hyuck In Kwon, Taekyun Kim, Jong Jin Seo
      Some identities of modified degenerate Euler numbers arising from ordinary differential equations
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 12, 565-571
      http://dx.doi.org/10.12988/ijma.2016.6337

Magomed A. Chakhkiev, Manya A. Ziroyan, N. P. Tretyakov, Saif A. Mouhammad
      On the convergence of some special series
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 12, 573-577
      http://dx.doi.org/10.12988/ijma.2016.6227

Junesang Choi, Arjun K. Rathie
      A note on two results involving products of generalized hypergeometric functions
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 12, 579-583
      http://dx.doi.org/10.12988/ijma.2016.6228

Nitin Bhardwaj, R. S. Verma, B. P. Garg
      On regular \beta^-generalized closed set in bitopological space
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 12, 585-591
      http://dx.doi.org/10.12988/ijma.2016.6231

Changsen Yang, Danhe Wang
      Some refinement operator inequalities with matrix means
      International Journal of Mathematical Analysis, Vol. 10, 2016, no. 12, 593-599
      http://dx.doi.org/10.12988/ijma.2016.6235